MAUDE Adverse Event Report: ARTHREX, INC. 5.5MM PEEK KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 5.5MM PEEK KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 5.5MM PEEK KNOTLESS SWIVELOCK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that two ar-2323kpslc peek knotless swivelock failed during use.The first swivelock failure occurred when the locking mechanism did not hold, compromising the functionality of the device.The second swivelock failure involved an issue with the suture on the loop, where it bunched up and was unable to pass through the anchor as intended.This was discovered during an rcr procedure on (b)(6) 2025.Additional information requested on 4/19/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error, including improper bone preparation and misalignment of the insertion.The complaint allegation was not confirmed as the device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
5.5MM PEEK KNOTLESS SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21935097
Report Number1220246-2025-01796
Device Sequence Number5342886
Product Code MAI
UDI-Device Identifier00888867351349
UDI-Public(01)00888867351349(11)250203(17)300131(10)15382454
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5MM PEEK KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2323KPSLC
Device Lot Number15382454
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown